# SDR ASMF2014061706003

- Difficulty date: April 11, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 34,466 hours, 17,417 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, BOTH ENGS VIBRATION REACHED 3.2 & 3.6 UNITS.  ACFT WAS SENT TO THE HANGAR & MX PERFORMED LUBRICATION OF THE FAN ROTOR BLADE OF THE RT ENG IAW AMM 72-21-00 & FAN TRIM BALANCE TEST 14B IAW AMM 71-00-00, BEING WITHIN LIMITS.
